Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Epilepsy, fits due to decrease in sugar levels. On gardinal, loose motions, jerking. Treatment?

hi dr i had a baby boy on aug20 2011 at the 3rd day he got fits because due to decrease of sugar levels in blood , so he was in icu for 12 days after that we used gardinal for 3 months and we stopped by drs advice after that he was fine we went to another place due to water change he suffered with motions and from last one month some jerking movements were absorved we met dr and he advice to use AAAAAAA pill daily 2ml upto 2 months is it safe to use this medicine if babys get fits during this age is it serious plz give any suggestions
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
He is suffering from epilepsy
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor